# SDR AN0R20171129014

- Difficulty date: October 24, 2017
- Submitted: November 29, 2017
- Operation: General aviation
- Make and model: Doug MD-90-30
- Engine: Iae V2528D5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 290015417
- Part serial: DL245
- Condition: Corroded
- Location: Zone 400
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AREAS OF CORROSION COMMON TO THE C DUCT BONDED ASSEMBLY AFT AND FWD OTBD AND FWD AND AFT INBD BIFURCATION OUTER SKINS AND FWD AND MID INNER SKINS.
